Hello, I'm Dr. Deb and will do my best to help you today.
It's certainly possible that the Trifexis is responsible for Princess' vomiting since this is a reported side effect of this drug. While most dogs tolerate this product just fine, there are some for whom it causes gastrointestinal issues. However, I wouldn't expect her to vomit one week after it was given; I'd have expected this behavior sooner than today.
But in addition to discontinuing the drug in the future (which I suspect you already plan to do on the off chance that it is responsible), I'd suggest the following for now:
1. Withhold food for at least 12-24 hours.
2. She can have very small amounts of water or Pedialyte but only a very small amount at one time.
3. Over the counter Pepcid AC (Famotidine) can be given which can often help with nausea issues. The dose would be 20 mg twice a day.
If she continues to vomit and/or develops other signs such as lethargy or disinterest in eating, then a vet visit may be prudent.
I hope this helps and that she's feeling better soon. Deb